default-icon

Pain in left leg

I am experiencing pain in left leg especially concentrated on left knee since 4-5 days and it is not improving. I had taken  a 4 day course of ciplox antibiotics prescribed for bacterial chest infection a week ago. I also took medicines for acidity problem
Can this be side effect of these meds.
views-icons 24 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Pain in left leg

doctor profile image
Answered
Hello. How did it all start? When is the pain more and when it is less?
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello, Rather than side of medicines it could be due to infection . In general bacterial or viral infections joint pain is common feature.Since you have localized pain in left leg it could be due to trauma or local infection. Even if its side effect of medicines,you should have experienced bilateral limb pain . One leg pain says something wrong with that one leg.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO